# SDR DALA2016061104537

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREA OF FUEL ACCESS DOOR 620DB AT RT WING.  CORROSION ON COUNTERSINKS AND SETTLEMENT AREA WAS REMOVED IAW SRM 57-10-01 AND 51-10-04 AND FUEL ACCESS PLATE WERE MEASSURED, 4 HOLES FOUND OUT LIMITS .535, .534, .549, .554 IAW SRM 57-10-01 THE HOLES WERE REPAIRED WITH BUSHINGS FABRICATED IAW SRM 57-10-01.  PANAMETRICS 38DL PLUS DATE EXP 27OCT16 SONOPEN V260 RM.
